# SDR MASA200601618

- Difficulty date: June 15, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 5,738 hours, 4,187 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6119 BUR - CAPTAIN REPORTED I/B FLIGHT SPOILER AND I/B SPOILERON CAUTION MESSAGE UPON FLIGHT SOILER DEPLOYMENT IN FLIGHT.  MX RESET THE SYSTEM, PERFORMED SPOST 1 AND 2.  OP'S CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
